MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MXT1003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the spin collar fell off and returned photo evidence of material mxt1003.The photo verifies the complaint of spin collar falling off.No physical sample was available for investigation.A device history record review could not be performed because the lot number is unknown.The manufacturing site found the root cause for the t-connector coming apart easily is the lip on the male luer.This 'lip' that retains the luer collar was found to be out of specification.This lip was too small, allowing the collar to loosely slide off the luer.This issue has been escalated into a funded project at the manufacturing site to address and mitigate the risk of this issue recurring.This project includes a work order to replace the slide core pin for the mold m438, a quality notification to contain lots in process, and a quality alert to communicate to personnel the issue.This incident has been added to our database of reported incidents.
 
Event or Problem Description
It was reported that bd maxguard extension set was separated the following information was received by the initial reporter with the following verbatim it was reported by customer that spin collar on item # mxt1003 broken.The spin collar fell off completely.
 
Additional Manufacturer Narrative
The customer reported the spin collar fell off, and returned photo evidence of material mxt1003.The photo verifies the complaint of spin collar falling off.A physical sample was also sent in at a later date.The physical sample verified the complaint of component damage.A device history record review could not be performed because the lot number is unknown.The manufacturing site found the root cause for the t-connector coming apart easily is the lip on the male luer.This 'lip' that retains the luer collar was found to be out of specification.This lip was too small, allowing the collar to loosely slide off the luer.

Brand Name
BD MAXGUARD EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22023499
Report Number9616066-2025-01230
Device Sequence Number9099587
Product Code FPA
UDI-Device Identifier10885403237829
UDI-Public(01)10885403237829
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMXT1003
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown